GHIZLANE BENCHEIKH, and FATIMA EL KHOUKHI, (2013) Hybrid algorithms for the multiple runway aircraft landing problem. International Journal of Computer Science and Applications, Vol. 10, No. 2, pp. 53 – 71, 2013,ISSN Online: 2324-7134.

Full text not available from this repository.
Item Type: Article
Subjects: Sciences Hummainnes et Sociales > Outils Mathématiques en Economie, Gestion et Actuariat (OMEGA)
Divisions: Faculte des sciences Humaines et Sociales > Siences Humaines et Sociales
Depositing User: Azeddine ZRIBA
Date Deposited: 10 Jul 2017 08:29
Last Modified: 10 Jul 2017 08:29

Actions (login required)

View Item View Item